Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An existence theorem for a certain differential equation of the $ n$th order


Author: William Raymond Longley
Journal: Trans. Amer. Math. Soc. 15 (1914), 328-334
MSC: Primary 34A12; Secondary 34A25
MathSciNet review: 1500983
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A12, 34A25

Retrieve articles in all journals with MSC: 34A12, 34A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500983-3
PII: S 0002-9947(1914)1500983-3
Article copyright: © Copyright 1914 American Mathematical Society